# SDR SWAA2023032117898

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 69,743 hours, 41,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT ASSEMBLY BROKEN<[01] R/R L1 DOOR EMERGENCY EXIT DOOR LIGHT CONNECTORS D3662; D3664 REF SWPM 20-30-12; WDM 33-51-21; NO HELP; R/R M1675 POWER SUPPLY ASSY/ CHARGER IAW AMM 33-51-06; OPS CHK GOOD.
